# SDR P5CA9701609

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED R FLANGE (RAIL) ON NR 2 ENGINE TURBINE EXHAUST CASE.  WELDED AND STRESS RELIEVED CRACK PER PWA ENGINE MANUAL 72-53-01.
